Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Allergy due to skilite cream, recurring blackness on stopping it. What can be done?

Hello doctor.. Iam using skinlite cream which contains hydroquinone , tretinoin n mometasone furoate ive been using it for past 3years n iam facing allergies from it.. I really want to stop using it but i cant.. If i stop using it i become black if i continue using it my skin becomes so much red like on my cheeks so i cant stop it or continue it.. Kind of situation
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  578
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for asking on HCM,
if anybody apply steroid like mometasone Furoate for three years he/she will have same side effects as you have,Now apply 1 percent hydrocortisone cream for 1 week daily then apply on alternate days for a week then twice a week then stop. apply sunblock SPF 60 at morning and Kojic acid in night .tell me after 15 days of application
Dr Sher bhutto
Answered: Wed, 25 Jul 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor